# SDR A6WA2016110944555

- Difficulty date: November 6, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7777
- Aircraft time: 32,089 hours, 30,846 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4099,  AFTER TAKE OFF, RECEIVED GEAR DISAGREE WARNING, NOSE GEAR UNSAFE, 25 SECONDS AFTER SELECTING GEAR UP.  COMPLIED WITH QRH, MANUALLY SELECTED GEAR DOWN. GEAR INDICATED 3-GREEN-DOWN. LANDED AT 46000 GROSS.PSEU SHOWS S22 DN FAR, S30DN FAR,S31 DN FAR,S3S32 DN FAR. D114 DN ON.   R & R NLG EXT/RETRACT PRIORITY VALVE IAW 32-33-15.  REPACKED THE SHOCK STRUT FLOATING PISTON IAW 32-21-25. GEAR SWING CHECKED GOOD.
